File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Geometric stopping of a random walk and its applications to valuing equity-linked death benefits

TitleGeometric stopping of a random walk and its applications to valuing equity-linked death benefits
Authors
Issue Date2015
PublisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2015, v. 64, p. 313-325 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231322

 

DC FieldValueLanguage
dc.contributor.authorGerber, HU-
dc.contributor.authorShiu, ESW-
dc.contributor.authorYang, H-
dc.date.accessioned2016-09-20T05:22:18Z-
dc.date.available2016-09-20T05:22:18Z-
dc.date.issued2015-
dc.identifier.citationInsurance: Mathematics and Economics, 2015, v. 64, p. 313-325-
dc.identifier.urihttp://hdl.handle.net/10722/231322-
dc.languageeng-
dc.publisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleGeometric stopping of a random walk and its applications to valuing equity-linked death benefits-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.insmatheco.2015.06.006-
dc.identifier.hkuros263500-
dc.identifier.volume64-
dc.identifier.spage313-
dc.identifier.epage325-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats